Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Differentiable actions on $2n$-spheres


Author: Kai Wang
Journal: Bull. Amer. Math. Soc. 78 (1972), 971-973
MSC (1970): Primary 57E30
DOI: https://doi.org/10.1090/S0002-9904-1972-13072-6
MathSciNet review: 0309142
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E30

Retrieve articles in all journals with MSC (1970): 57E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13072-6